# SDR IPXA10559460

- Difficulty date: April 1, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY INTERCOSTAL BETWEEN STR 25-26R 1360-1380 IS GOUGED 3" FROM FWD EDGE.  REPLACED IAW SRM 53-00-04-1A, 51-40-02-0G, DWG 146N8536.
